Skip to main content

G5 Ventilator by Hamilton News

Ventilators allow people to breathe if they are unable to breathe on their own due to a medical condition that renders them unable to get enough oxygen to their lungs. A ventilator may be in use for a short period of time after an accident when a patient is temporarily injured. Patients may also need to use a ventilator for a much longer period of time should they have ongoing, chronic medical problems.  Should the ventilator fail to work for more than a few seconds, the patient may suffer possibly serious side effects that may compromise their long-term health.

Ventilator Recall

Ventilator manufacturer Hamilton has issued a recall of the G5 Ventilator V2.00 and V2.31. The FDA considers this the most serious class of recall, indicating that immediate action may be necessary to correct a potentially serious problem of some kind. Officials at the company have issued the recall of the ventilator because it may suddenly stop working without a warning.

Standard Ventilator Alarms

Ventilators work by providing patients with mechanical breathing assistance.  If there is a problem with the ventilator at any point in time, the device is supposed to immediately sound an alarm to let the patient's caregiver know about the problem. This allows the patient to get help breathing while the ventilator is fixed. A caregiver will often be able to help make sure any backup system is working during this time.

The Specific Problem With The G5 Ventilator 

The G5 Ventilator by Hamilton has been recalled because of a report made about a problem with the function of the ventilator.  Ordinarily, the ventilator would immediately sound an alarm when the person who is is supervising the operation of the item presses the device's oxygen enrichment key. The key will be used to help attach the patient's ventilator mask and make sure that it is working correctly. Any problem with the ventilator may occur under certain conditions. Such conditions include when the operator is planning to press the oxygen enrichment key for the second time within 50 milliseconds after any kind of disconnection is found by the caregiver or operator.

Other Times When it May Happen 

This may also happen when any kind of disconnection is detected immediately by the patient's caregiver  but before the important oxygen enrichment period will automatically end on the machine. The result  is that can be there is a problem when the detection of the disconnection issue that is not noticed by the patient's caregiver. There can also be a problem as well as the termination of any oxygen enrichment being used by the patient occur within only 50 milliseconds of each event.  If that is the case and the person who is operating the patient's device does not notice and intervene directly as soon as possible, the patient they have been entrusted to care for may not be able to receive enough oxygen in their lungs. The result can be that the patient may unfortunately suffer from serious adverse health consequences as a result of this malfunction. Those who are working with patients who are using such devices are urged to take steps to help avoid this problem and protect the patients under their care from suffering any adverse effects.

If a Loved One Has Suffered an Injury


The ventilator's malfunction may have caused serious problems to someone you love.  If this is the case for your loved one, it is best it consider consulting with a lawyer about this matter directly as soon as possible.. A lawyer can help anyone who has seen someone they love harmed by the ventilator get access to legal redress. Filing a lawsuit may be necessary to help the injured party get appropriate financial compensation for their pain and suffering.

Popular posts from this blog

News About Phenobarbital Tablets by C.O.Truxton

Do you own a bottle of Phenobarbital Tablets by C.O. Truxton, Inc.?   Maybe you, or someone you know, has been prescribed phenobarbital tablets for sleep, or to control convulsions or seizures.

C.O. Truxton, Inc., has recalled Phenobarbital Tablets, 15mg, because someone who bought a bottle of this medication discovered the label had been placed in error on a bottle of this medication with a different dosage strength. The bottle labeled 15mg tablets was actually 30mg tablets. This mistake on the label could potentially cause someone to accidentally take an overdose of phenobarbital.

If you take an overdose of phenobarbital, it can cause:

your heart to beat too fast your breathing to be too rapid  you to become pale, weak, and sweat heavily  you to become unconscious  your kidneys to fail, leading to reduced urine, swelling of legs and feet, possibly confusion, shortness of breath you to fall into a coma you to need life-saving emergency treatment 

Even though only one mislabeled bottle…

News About Codeine and Tramadol Restrictions for Children

Earlier this year, the Food and Drug Administration warned parents against giving their young ones prescription drugs with codeine and tramadol. The agency said that the drugs could lead to severe breathing problems among the children and even death.

Codeine is indicated as a suitable drug for pain and cough while Tramadol heals pain. Codeine is also used as a cough syrup for toddlers and cold remedies. Manufactured by Par Pharmaceuticals, codeine is a generic medicine which is associated with various brands. It is usually marketed as a single ingredient drug or in combination preparations with paracetamol, aspirin, and ibuprofen.  The various combinations also pose a greater risk to children aged 12 years and below and among adolescents aged 18 years and below.  The drug is also marketed in products containing muscle relaxers. Healthcare providers are discouraged from prescribing the drug to adolescents aged between 12  and 18 years who are obese or show any other conditions that may…

Infant/Child Reduced Energy Defibrillation Electrodes News

The US Food and Drug Administration recently announced a voluntary field action on the Infant/Child Reduced Energy Defibrillation Electrodes, citing possible defects in the product. The voluntary field action for the product was carried out by Physio-Control, one of the leading defibrillator manufacturers in the country, although the product in question was manufactured by Cardinal Health. The FDA has since classified the voluntary field action as a Class 1 recall based on the artwork depiction of incorrect placement of defibrillation electrodes.

The FDA went further to state that these defibrillation electrodes, manufactured by Cardinal Health, don’t have any functional or performance defects. The only problem with these defibrillation electrodes is in their packaging, where the manufacturer displays the incorrect electrode placement on the infant’s body. These defibrillation electrodes are part of the components of Cardinal Health’s Lifepak automated external defibrillators.

The pur…